# SDR USAA951034

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mis Mfg
- Location: Bs 390
- Part time: 24,504 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLT - VISUALLY INSPECTED EXISTING REPAIR, LARGE RIVET IN SKIN BAY LOCATED AT STATION 390 ABOVE STRINGER 11L.  INSTALLED PROTRUDING HEAD RIVET 211TT3.  (M)
